# SDR SWAA2019080735710

- Difficulty date: July 19, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE WEB UPPER ATTACH ANGLE CRACKED AT BS. 663, LBL 43.        / REPAIRED ANGLE PER ER AND EA.
